# SDR USAA2009081392106

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 29,733 hours, 16,284 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: D5725580004
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LRN GEAR CHANGE - MAJOR REPAIR - LEFT MAIN LANDING GEAR RIB 5 FORWARD LUG HAS CORROSION.  REWORKED LUG IAW EA 113313.
